# SDR VJ9800591

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Nr 62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD NR 62 CORRODED AROUND EDGES.  REMOVED FLOOR PANEL AND HAT SECTION.  FABRICATED AND INSTALLED NEW PANEL AND HAT SECTION IAW DC9 SRM 51-10-3, 51-30-1, 53-01, FIG 1, 51-10-4 AND MM 53-20-1.
